Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin and insomnia/panic attack

Posted by JoanM on November 23, 2003, at 13:16:56

In reply to Re: Wellbutrin and insomnia/panic attack deepdarkhole, posted by Sebastian on November 2, 2003, at 20:35:02

I've been on Wellbutrin for 4 days and I had a major panic attack while teaching an aerobics class. I suddently felt like my breaths were not getting in all the way. That triggered more panic and I had to stop class. They wanted to take me to the hosptial because they thought I was having a heart attack. I had a suspicion that it might be a panic attack induced by the Wellbutrin. Now that I've read the other postings, I'm sure that it was just a side effect of the drug. I'm taking 150mg of Wellbutrin XL. I'm defintely going to call my doctor tomorrow to see if something can be done. I was scared out of my wits by this. It was pretty awful.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JoanM thread:25743
URL: http://www.dr-bob.org/babble/20031121/msgs/282860.html